# SDR 29GA2024031600001

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N407SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1411
- Aircraft time: 5,525 hours, 5,351 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: NOTREPORTED
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TOOK A LONG TIME RETRACTING ON TAKEOFF AND UNLOCK LIGHT CAME ON DURING CRUISE. CLEANED AND INSPECTED LANDING GEAR UPLOCK SENSORS, NO DEFECTS NOTED. OPERATIONAL TEST OF UNLOCK ANNUNCIATORS GOOD.
